Advertisement

Geometriae Dedicata

, Volume 135, Issue 1, pp 87–102 | Cite as

Einstein solvmanifolds with a simple Einstein derivation

  • Yuri Nikolayevsky
Original Paper

Abstract

The structure of a solvable Lie group admitting an Einstein left-invariant metric is, in a sense, completely determined by the nilradical of its Lie algebra. We give an easy-to-check necessary and sufficient condition for a nilpotent algebra to be an Einstein nilradical whose Einstein derivation has simple eigenvalues. As an application, we classify filiform Einstein nilradicals (modulo known classification results on filiform graded Lie algebras).

Keywords

Einstein solvmanifold Einstein nilradical Filiform Lie algebra 

Mathematics Subject Classification (2000)

53C30 53C25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alekseevskii D.V.:  Classification of quaternionic spaces with transitive solvable group of motions. Math. USSR – Izv. 9, 297–339 (1975)CrossRefGoogle Scholar
  2. 2.
    Ancochéa-Bermúdez J.M., Goze M.: Le rang du systeme linéaire des racines d’une algèbre de Lie rigide résoluble complexe. Commun. Algebra 20, 875–887 (1992)CrossRefMATHGoogle Scholar
  3. 3.
    Cairns, G., Jessup, B.: A special family of positively graded Lie algebras (2005). PreprintGoogle Scholar
  4. 4.
    Dotti Miatello I.: Ricci curvature of left-invariant metrics on solvable unimodular Lie groups. Math. Z. 180, 257–263 (1982)CrossRefMathSciNetMATHGoogle Scholar
  5. 5.
    Goze M., Hakimjanov Y.: Sur les algèebres de Lie nilpotentes admettant un tore de dèrivations. Manuscripta Math. 84, 115–124 (1994)CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    Goze, M., Khakimdjanov, Y.: Nilpotent and solvable Lie algebras. In: Handbook of Algebra, vol. 2, pp. 615–663, North-Holland, Amsterdam (2000)Google Scholar
  7. 7.
    Gordon C., Kerr M.: New homogeneous Einstein metrics of negative Ricci curvature. Ann. Global Anal. Geom. 19, 75–101 (2001)CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    Heber J.: Noncompact Homogeneous Einstein spaces. Invent. Math. 133, 279–352 (1998)CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Heinzner P., Stötzel H.: Semistable points with respect to real forms. Math. Ann. 338, 1–9 (2007)CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Lauret J.: Ricci soliton homogeneous nilmanifolds. Math. Ann. 319, 715–733 (2001)CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    Lauret J.: Finding Einstein solvmanifolds by a variational method. Math. Z. 241, 83–99 (2002)CrossRefMathSciNetMATHGoogle Scholar
  12. 12.
    Lauret, J.: Minimal metrics on nilmanifolds. In: Diff. Geom. and its Appl., Proc. Conf. Prague 2004, pp. 77–94 (2005)Google Scholar
  13. 13.
    Lauret J.: A canonical compatible metric for geometric structures on nilmanifolds. Ann. Global Anal. Geom. 30, 107–138 (2006)CrossRefMathSciNetMATHGoogle Scholar
  14. 14.
    Lauret, J.: Einstein solvmanifolds are standard (2007). Preprint, math/0703472Google Scholar
  15. 15.
    Lauret, J., Will, C.: Einstein solvmanifolds: existence and non-existence questions (2006). Preprint, math.DG/0602502Google Scholar
  16. 16.
    Millionschikov, D.: Graded filiform Lie algebras and symplectic nilmanifolds. In: Geometry, Topology, and Mathematical Physics, Amer. Math. Soc. Transl. Ser. 2, vol. 212, pp. 259–279 (2004)Google Scholar
  17. 17.
    Nikolayevsky Y.: Einstein solvable Lie algebras with free nilradical. Ann. Global Anal. Geom. 33, 71–87 (2008)CrossRefMathSciNetMATHGoogle Scholar
  18. 18.
    Nikolayevsky, Y.: Nilradicals of Einstein solvmanifolds (2006). Preprint, math.DG/0612117Google Scholar
  19. 19.
    Payne, T.: The existence of soliton metrics for nilpotent Lie groups (2005). PreprintGoogle Scholar
  20. 20.
    Schützdeller, P.: Convexity properties of moment maps of real forms acting on Kählerian manifolds. Dissertation, Ruhr-Universität Bochum (2006)Google Scholar
  21. 21.
    Vergne M.: Cohomologie des algèbres de Lie nilpotentes. Application à l’ étude de la varié;té des algèbres de Lie nilpotentes. Bull. Soc. Math. France 98, 81–116 (1970)MathSciNetMATHGoogle Scholar
  22. 22.
    Will C.: Rank-one Einstein solvmanifolds of dimension 7. Diff. Geom. Appl. 19, 307–318 (2003)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Department of MathematicsLa Trobe UniversityMelbourneAustralia

Personalised recommendations